i took metronidazole for 2days and stopped and i want to countinue it now what are the side effects of this.
Kaone If you have been off the Metronidazole more than a few days call your doctor otherwise finish it and don't stop again..with this one you make yourself immune to the antibiotic and it won't work or another is hard to get to work it mess's with you whole system..hope that well help have a Happy New Year and finish that up..don't stop it again without seeing the doctor
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2011 • 1 answer
Posted 23 Sep 2012 • 1 answer
Posted 22 Mar 2013 • 1 answer
Metronidazole - How long does the symptoms usually take to go away? I've had bad side affects but it
Posted 15 Jun 2015 • 1 answer
Posted 13 Nov 2016 • 0 answers